# SDR DHL2001740C26

- Difficulty date: January 17, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUTOUT FWD LOWER CORNER IS TORN BY DOOR SILL.  REMOVED DOOR CUTOUT FWD LOWER CORNER SILL IAW B727SRM-51-30-2.  FABRICATE AND INSTALLED NEW WEB AT MAIN CARGO DOOR FWD LOWER CUTOUT AS PER B727 SRM 53-10-2 FIG 5 AND 51-30-2.  MAT USED 7075T6 .063 16 X 6 INCH, LOT 57301724, PO 93774772.  ALODINED AND PRIMED AS PER B727 SRM 51-10-2.  INSTALLED NEW SCUFF PLATE AT MAIN CARGO DOOR FWD LOWER CUTOUT AS PER B727 SRM 53-10-2, FIG 5 AND 51-30-2.  P/N AE2361-13.  SEALED WITH PRC AS PER SRM 51-20-4.
